CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 64 Number 5 (Oct 2012)

Looking for a printed back issue?
Page  
Contents
961   Densities of Short Uniform Random Walks
Borwein, Jonathan M.; Straub, Armin; Wan, James; Zudilin, Wadim
991   Poisson Brackets with Prescribed Casimirs
Damianou, Pantelis A.; Petalidou, Fani
1019   On a Theorem of Bombieri, Friedlander, and Iwaniec
Fiorilli, Daniel
1036   Harmonic Analysis Related to Homogeneous Varieties in Three Dimensional Vector Spaces over Finite Fields
Koh, Doowon; Shen, Chun-Yen
1058   Optimal Roughening of Convex Bodies
Plakhov, Alexander
1075   A Stochastic Difference Equation with Stationary Noise on Groups
Raja, Chandiraraj Robinson Edward
1090   Classic and Mirabolic Robinson-Schensted-Knuth Correspondence for Partial Flags
Rosso, Daniele
1122   $p$-adic $L$-functions and the Rationality of Darmon Cycles
Seveso, Marco Adamo
1182   PFA$(S)[S]$: More Mutually Consistent Topological Consequences of $PFA$ and $V=L$
Tall, Franklin D.

© Canadian Mathematical Society, 2014 : https://cms.math.ca/